Tachycardia effect of Mirena

We have 1372 consumer reports for Mirena. Tachycardia effect occurred in 1%.

Patients statistics on Tachycardia side effect for Mirena

Female
Male

Average weight in Lbs
147.71
0

Average height in Ft
5′ 6″
0

Average age
46
0

Mirena Circle Diagram 11 consumers of 1372 reported about Tachycardia

  1. Anna H. Simmons says:
    4.0 rating

    I was the Mirena: every day anxiety that got worse and worse, I could only fall asleep very badly out of fear of anxiety, I suffered from constant palpitations, tachycardia, I felt a constant tightness on my chest and often real heartache, I had Dizziness and could hardly get air, my rule was the use of completely away, I had no desire for physical closeness, I could not live through the symptoms of my normal daily routine, I thought more often that I was seriously ill and only even had a short life! It was even so bad that I was driven to the emergency room at night because I got a violent panic attack and could not stop shaking! It took me 6 months to realize that it was the Mirena. No doctor could help me …. and stamped me off as a psycho case !!! Only through the internet and the firm will to find out what happens to me, I have come across the side effects of Mirena. I let Mirena go and my symptoms disappeared on the spot or the next day !!! Now I can finally live again!

  2. Kala D. Cain says:
    4.0 rating

    After a good 1 year I let me remove the Mirena again. In the first 6 months there was no problem. Simply gorgeous, no period except 1-2 days very little spotting. Unfortunately, over time, more and more symptoms developed that got worse and worse. These included: breast tenderness, pimples, flatulence, weight gain, worst migraine attacks, nausea, dizziness, circulatory problems, itching all over the body, tingling throughout the body, rapid heartbeat to the worst panic attacks with dread. I did not know these symptoms before in this form and strength. I did not get much help from the doctors. It just said you’re getting into menopause. So I started to look around myself and came across the page. 3 months ago I had the Mirena removed. In the meantime, I have no more of the o.g. Symptoms. I have come to the conclusion that my symptoms are due to the synthetically produced gestagen in the Mirena. It seems that some women with a variety of side effects respond to it. Others are not.

  3. Nancy D. Pettaway says:
    4.0 rating

    NEVER AGAIN MIRENA !!! at least for me … After almost 1 year I would like to report about my experiences with the Mirena. In August 2006, I let her lie down. After initial pain (about 3 days), I was fine for some time. In the meantime I am without Mirena again. I do not want to advise anyone about Mirena. There are women who are very satisfied with the Mirena. But there also seems to be women who are not. My person included. Although the doctors claim that the Mirena can not be the reason for a variety of symptoms, I am quite different opinion. I think, no matter what dosage, it’s just an intervention in the hormone balance. And a foreign body to it. Not every organism reacts the same. And honestly, if the Mirena can do something positive, then why not negative? Here is my story. I am 45 years old and have no children. Actually, I never wanted to use a spiral again. At a young age, I once had the copper spiral, which I removed after 1 year due to severe abdominal pain. But after all my thoughts and information and advice from my gynecologist, I decided that the Mirena was the best solution for me and I would have had 5 years rest. As I said, I was fine for a while. My period continued as usual regularly between 27-31 days. However, only as spotting and unfortunately initially up to 11 days. Over time, however, this reduced to the absence of the period. I thought super … That’s why I paid no attention to the first symptoms. They came so gradually, at first still weak. Incidentally, I already knew her more or less from my years with pill and thought, ok that’s how it is … My first symptoms I got so in October 2006. Breast tenderness (I could regulate with Mastodynon reasonably) and occasionally a few pimples (with I otherwise had no problems at all). For the first time in November I had really howling attacks. That made me think. There was no apparent reason, however. I am a very happy and joyful person. A friend said that could be the first signs of menopause. Well, with 45 of course that would be possible. Well, over time, the breast tenderness became more and more extreme and even with Mastodynon no longer under control. Pimples on the back, neck, face, décolleté and upper arms tightened. There was also increased itching all over the body, tingling and numbness on the right thigh. Blurred vision. I also needed a body size more. Unfortunately, I also found that I had gained 4 kg by now. I found that strange, in such a short time and without any change in my eating, – sport, – and habits. In the middle of June it really started. I got extreme migraine attacks, nausea, dizziness, tingling in the whole body, rapid heartbeat, to the worst panic attacks with dread. For no apparent reason and mostly at night. I was completely checked through (blood counts, ECG, EEG, head ultrasound, MRI, blood pressure). Everything great. I should prepare myself that these would be the menopause … and that I should visit a psychotherapist. Also, my new gynecologist said that these are beginning menopause and had nothing to do with the Mirena. But you can not rule it out. Interestingly, I found that he was very quickly ready to remove the Mirena again. What he did then immediately. Incidentally, compared to the onset, no pain. Well, I tried it with high-dose valerian, Bach Flower Rescue and homeopathy (Coffea + Aconitum) … the extreme tachycardia at night was probably the worst … no improvement. Then only diazepam helped, although I am totally against such tranquilizers. But you can not sleep all night, nobody can afford it. After all, I also had to stay productive in my job. Well, I have read many reports from other women with similar symptoms in connection with the Mirena on the Internet. In addition, I am very busy with homeopathy, meta-medicine, alternative methods and more recently with hormones. In retrospect, I can say that I know most of the described symptoms in one form or another in a weaker form over the past 25 years. But I could live with it. Times when I did not take hormones were symptom free. But I have never associated this with the hormones throughout the years … especially since migraine and skin problems are also present in our family. And I have always relied completely on the statements of the doctors. They always certified me best health and that was probably psychosomatic or the PMS. On 26

  4. Doris C. Austin says:
    4.5 rating

    I let myself use the spiral 3 years ago, the gynecologist said she was better than any pill. After the onset of long lasting bleeding. After about 2 years, only once a year ne small spotting bleeding. But after 2.5 years, the abdominal pain was more, the Ärtzin always meant everything ok. The abdominal pain was always present except for a few days. Unfortunately, too. After almost 3 years, I was often sweaty at night, awake and got panic from the tachycardia. I was afraid to die, that’s how it happened. Everything is ok with the cardiologist. The tachycardia was getting worse and the panic attacks, anxiety became more, it dragged on for months, fatigue and irritability are the order of the day one is only weak and one is dizzy (CT in order) blood levels ok thyroid ok and the weight gain despite Eating under observation is inexplicable. Now it has been found out, it is the Mirena side effects that have now occurred. The spiral comes out now. My side effects in one sentence: palpitations & amp; Rhytmus Disorder (L-ECG), Dizziness, Fatigue, Irritated, Lower Abdomen & amp; Chest pain, weight gain, anxiety & amp; Panic attacks, sweating (circulatory problems)